MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-995023

Медицинская библиотека · Anasthesiologie, Intensivmedizin, Notfallmedizin, Schmerztherapie : AINS · 1997

[Angioedema of the mucous membranes of the upper aerodigestive tract after administration of ACE inhibitors].

Tisch M, Maier H

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Inhibitors of angiotensin converting enzyme may rarely cause an angioneurotic oedema of the upper aerodigestive tract. The pathomechanism of this side effect depends on an interaction of the drug with hormones regulating the vascular resistance such as the kallikrein kinin system and the prostaglandin system. Anglo-oedema is characterised by subcutaneous or submucosal swelling, which preferably affects the lips, the soft palate, the tongue and the larynx. Pathomechanisms, differential diagnosis and treatment of ACE-inhibitor induced oedema of the upper aerodigestive tract are described by means of 3 case reports.

Для цитирования: Tisch M, Maier H. [Angioedema of the mucous membranes of the upper aerodigestive tract after administration of ACE inhibitors].. Anasthesiologie, Intensivmedizin, Notfallmedizin, Schmerztherapie : AINS. 1997. DOI: 10.1055/s-2007-995023.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.